# SDR GTIA030093

- Difficulty date: February 12, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CABIN LAVATORY AREA LEFT FLOOR ANGLE DOUBLER CORRODED.  FABRICATED A NEW ANGLE DOUBLER.  (M)
